# SDR DXTA2010030804018

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 4,441 hours, 3,024 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 69183203
- Part serial: 118
- Condition: Failed
- Location: Te Flaps
- Part time: 3,256 hours, 2,217 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED IN ZERO POSITION.  R & R FLAP CONTROLLER ASSY IAW MM 27-51-00.  OPS CKS GOOD.
